MathSciNet Relay Station
MathSciNet bibliographic data
MR799429 60A10 (60G05 62B20)
van Putten, C.; van Schuppen, J. H. Invariance properties of the conditional independence relation. Ann. Probab. 13 (1985), no. 3, 934–945.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement